# SDR CALA0200546

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 49,436 hours, 22,118 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A SMALL HOLE AT UPPER AFT CORNER IN OUTER SKIN OF AFT CARGO DOOR. A REPAIR WAS INSTALLED IAW SRM 52-00-01.
